# SDR 99ZZZX1383

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N233ND
- Make and model: Diamon DA20-C1
- Aircraft serial: C0033
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Bolt
- Condition: Sheared
- Location: Propeller
- Part time: 40 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SEVERE VIBRATION ON CLIMB-OUT.  UPON INITIAL INSPECTION, FOUND SPINNER CRACKED.  UPON REMOVAL OF SPINNER, FOUND 5 OUT OF THE 6 PROP BOLTS SHEARED.  AIRCRAFT MANUFACTURER NOTIFIED.
